# SDR YENA2021041600236

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 47,473 hours, 16,975 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 7620801
- Part serial: H10523
- Condition: Failed
- Location: Mlg
- Part time: 47,473 hours, 16,975 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT# 830, SDQ-BOS. AFTER EXTENDING THE LANDING GEAR L/G GEAR NOT DOWNLOCKED ECAM OCCURRED RAN QRH AND HAD A NORMAL EXTENSION ; TROUBLSHOT IAW TSM 32-31-00-810-859A, R/R NLG OPENING SAFETY VALVE 2630GM IAW AMM 32-31-19, OPS CHECK OK, LEAK CHECK OK.
